RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 5, Pages 120–128 (Mi mz2347)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized quaternion algebras

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (753 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 53:5, 534–538

Bibliographic databases:

UDC: 512.55
Received: 11.06.1990

Citation: A. A. Tuganbaev, “Generalized quaternion algebras”, Mat. Zametki, 53:5 (1993), 120–128; Math. Notes, 53:5 (1993), 534–538

Citation in format AMSBIB
\Bibitem{Tug93}
\by A.~A.~Tuganbaev
\paper Generalized quaternion algebras
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 5
\pages 120--128
\mathnet{http://mi.mathnet.ru/mz2347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1325622}
\zmath{https://zbmath.org/?q=an:0841.16025}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 5
\pages 534--538
\crossref{https://doi.org/10.1007/BF01208551}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10800014}


Linking options:
  • http://mi.mathnet.ru/eng/mz2347
  • http://mi.mathnet.ru/eng/mz/v53/i5/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Guterman, D. K. Kudryavtsev, “The lengths of the quaternion and octotion algebras”, J. Math. Sci. (N. Y.), 224:6 (2017), 826–832  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:141
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020